# SDR SWAA2025091096897

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT.   REPAIRED THE AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
